# SDR DALA2023031601928

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,827 hours, 29,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 L1 DOOR LOWER AND R1 DOOR UPPER EMERGENCY EXIT SIGN, ALSO SEATS 1 AND 2 CD SEAT MOUNTED EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK M370 AND ALL FOUR FUSES PER B757 AMM 33-51. (4112227)
